I'm on birth control and me and my boyfriend had sex a couple days before my period comes probably 3 days before and he came inside me I took plan B within 16hours after and my period was suppose to be here on June 22 and it came on June 23 and stop that same day what should i do ? And I have always been on top of my pill and never missed a day will I be okay ? Please help
I'm not sure why you used Plan B, if you were taking your ordinary birth control correctly? It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
No method is 100% certain to protect against pregnancy, but I am confident you will not have become pregnant in this situation.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy , & could be just a brown discharge or spotting. I expect that this is what you have been experiencing.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Mar 2018 • 4 answers
Updated 5 Jun 2015 • 1 answer
Updated 11 Feb 2016 • 1 answer
Updated 12 Dec 2016 • 1 answer
Updated 13 Mar 2017 • 1 answer